Công bố

8. Chernov and Dinh Dũng, New explicit-in-dimension estimates for the cardinality of high-dimensional hyperbolic crosses and approximation of functions having mixed smoothness, Journal of Complexity 1(2016), 92-121, Preprints ViAsM15.33.
7. Duong Xuan Giap and Nguyen Van Quang, Multidimensional and Multivalued Ergodic Theorems for Measure-Preserving Transformations, Set-Valued and Variational Analysi (Available online January 2016), Preprints ViAsM14.27.
6. Phan Hoàng Chơn, Modular coinvariants and the mod p homology of $QS^k$, Proceedings of the London Mathematical Society (Available online January 2016), Preprints ViAsM14.39.
5. Nguyen Thanh Dieu, Some results on almost sure stability of non-autonomous stochastic differential equations with Markovian switching, Vietnam Journal of Mathematics (Available online January 2016), Preprints ViAsM15.34.
4. Le Hong Trang, Attila Kozma, Phan Thanh An and Moritz Diehl, A sequential convex programming algorithm for minimizing a sum of Euclidean norms with non-convex constraints, Optimization Methods and Softwar, 31(2016), No 1, pp 187-203, Preprints ViAsM14.03.
3. Nguyen Van Quang and Hoang Thi Duyen, Convergence of Weighted Sums and Strong Law of Large Numbers for Convex Compact Integrable Random Sets and Fuzzy Random Sets, Journal of Convex Analysis 23 (2016), No. 4, Preprints ViAsM14.26.
2. Nguyen Tran Thuan and Nguyen Van Quang, Negative association and negative dependence for random upper semicontinuous functions, with applications, Journal of Multivariate Analysis, 145 (2016) 44–57, Preprints ViAsM13.29.
1. Gerd Dethloff, Pham Hoang Ha and Pham Duc Thoan, Ramification of the gauss map of complete minimal surfaces in R^m on annular ends, Colloquium Mathematicum 142(2016), 149-167, Preprints ViAsM14.55.

43. P. N. Anh, T. N. Hai and P. M. Tuan, On ergodic algorithms for equilibrium problems, Journal of Global Optimization (Available online June 2015)
42. Huy Tai Ha, Ngo Viet Trung and Tran Nam Trung, Depth and regularity of powers of sums of ideals, Mathematische Zeitschrift (Available online January 2015)
41. Selvi Beyarslan, Huy Tai Ha and Tran Nam Trung, Regularity of powers of forests and cycles, Journal of Algebraic Combinatorics, Journal of Algebraic Combinatorics, 42(4), 2015, 1077-1095
40. Do Trong Hoang and Tran Nam Trung, A Characterization of Triangle-free Gorenstein graphs and Cohen-Macaulayness of second powers of edge ideals, Journal of Algebraic Combinatorics (Available online August 2015)
39. Nguyen Tran Thuan and Nguyen Van Quang, Negative association and negative dependence for random upper semicontinuous functions, with applications, Journal of Multivariate Analysis, (Available online 14 December 2015), Preprints ViAsM13.29.
38. Phan Hoang Ha, Le Bich Phuong and Pham Duc Thoan, Ramification of the Gauss map and the total curvature of a complete minimal surface, Topology and its Applications,Volume 199, 2016, 32–48, Preprints ViAsM15.11.
37. Pham N. Anh, Le Q. Thuy and Do D. Thanh, A Fixed Point Scheme for Nonexpansive Mappings Variational Inequalities and Equilibrium Problems, Vietnam J Math 43 (2015), 71–91
36. Chernov and Dinh Dũng, New explicit-in-dimension estimates for the cardinality of high-dimensional hyperbolic crosses and approximation of functions having mixed smoothness, Journal of Complexity 1(2016), 92-121, Preprints ViAsM15.33.
35. S. D. Quang, Second main theorems for meromorphic mappings intersecting moving hyperplanes with truncated counting functions and unicity problem,Abh. Math. Semin. Univ. Hambg. (2015), (Available online 16 November 2015), Preprints ViAsM15.17.
34. Dang Vo Phuc and Nguyen Sum, On the generators of the polynomial algebra as a module over the Steenrod algebra, Comptes Rendus - Mathematique, Volume 353, Issue 11, November 2015, Pages 1035-1040, Preprints.
33. Nguyen Sum and Nguyen Khac Tin, Some results on the fifth Singer transfer, East-West Journal of Mathematics, Vol. 17, No. 1 (2015), 70-84, . Preprints ViAsM15.36.
32. Ali Moussaoui, Nguyen Ngoc Doanh and Pierre Auger, Analysis of a model describing stage-structured population dynamics using hawk-dove tactics, ARIMA Journal, vol. 20(2015), pp. 127-143, .
31. Pham Hoang Ha and Nguyen Van Trao, Non-integrated defect relations for the gauss maps of complete minimal surfaces with finite total curvature, Journal of Mathematical Analysis and Applications. 430 (2015), pp 76-84, . Preprints ViAsM14.54.
30. Phung Van Manh, On configurations of points on the sphere and applications to approximation of holomorphic functions by lagrange interpolants, Computational Methods and Function Theory, Volume 15, September 2015, Issue 3, pp 403-425, . Preprints ViAsM15.03.
29. Hai Mau Le, Hong Xuan Nguyen and Hung Viet Vu, Some characterizations of the class $Em(Ω)$ and applications, Ann. Polon. Math. 115 (2015), pp 145-163, . Preprints ViAsM13.21.
28. Dinh Dũng and Bằng Công Vũ, A Splitting algorithm for system of composite monotone inclusions, Vietnam Journal of Mathematics, June 2015, Volume 43, Issue 2, pp 323-341, . Preprints ViAsM14.05.
27. Dinh Dũng and Tino Ullrich, Lower bounds for the integration error for multivariate functions with mixed smoothness and optimal Fibonacci cubature for functions on the square, Mathematische Nachrichten, Volume 288, Issue 7, May 2015, pp 743–762, . Preprints ViAsM14.01.
26. Ha Huy Bang and Vu Nhat Huy, A new Bohr-Nikol'skii inequality, Integral Transforms and Special Functions, 27 (2016), No. 1, 55–63, . Preprints ViAsM14.12.
25. Le A. Tuan and Vu N. Phat,Finite-time stability and H∞ control of linear discrete-time delay systems with norm-bounded disturbances, Acta Math Vietnamica (Available online August 2015 ). Preprints ViAsM15.01.
24. Đoàn Trung Cường and Phạm Hồng Nam,Hilbert coefficients and partial Euler–Poincaré characteristics of Koszul complexes of d-sequences, Journal of Algebra, Volume 441, 1 November 2015, pp 125–158.
23. Q.H. Phan, A.T. Duong,Liouville-type theorems for a quasilinear elliptic equation of the Hénon-type, Nonlinear Differential Equations and Applications NoDEA, (Available online 05 August 2015).
22. Phuong Chi Kieu,A theorem on the approximation of plurisubharmonic functions in Lelong classes, Indagationes Mathematicae, Volume 26, Issue 2, 16 March 2015, pp 445–453. Preprints ViAsM15.02.
21. Phuong Chi Kieu,Local polynomial convexity of graphs of functions in several variables, Journal of Mathematical Analysis and Applications, Volume 433, Issue 1, 1 January 2016, Pages 473–486. Preprints ViAsM15.08.
20. Le Cong Trinh,Some Positivstellensätze for polynomial matrices, Positivity, Volume 19, Issue 3, September 2015, pp 513-528. Preprints ViAsM14.23.
19. J. Y. Abuhlail, S. N. Il'in, Y. Katsov and T. G. Nam,On V-semirings and Semirings All of Whose Cyclic Semimodules Are Injective, Communications in Algebra (Available online 21 Jul 2015).
18. N. T. Toan and L. Q. Thuy ,Second-order necessary optimality conditions for a discrete optimal control problem with mixed constraints, Journal of Global Optimization (Available online July 2015 ). Preprints ViAsM14.33.
17. Pham Van Trung,Orbits of rotor-router operation and stationary distribution of random walks on directed graphs, Advances in Applied Mathematics, Volume 70, September 2015, pp 45–53. Preprints ViAsM14.13.
16. Ngo Dac Tan,On vertex disjoint cycles of different lengths in 3-regular digraphs, Discrete Mathematics, Volume 338, Issue 12, December 2015, pp 2485–2491. Preprints ViAsM14.56.
15. P. D. Khanh, J.-C. Yao and N. D. Yen , The Mordukhovich Subdifferentials and Directions of Descent , Journal of Optimization Theory and Applications (Available online June 2015 )
14. Nguyen Tu Cuong, Pham Hung Quy and Hoang Le Truong, On the index of reducibility in Noetherian modules,
Volume 219, Issue 10, October 2015, pp 4510–4520
. Preprints ViAsM13.48.
13. L. X. Chau Ngo, K. A. Nguyen, M. van der Put, and J. Top, Equivalence of differential equations of order one, Volume 71, November–December 2015, pp 47–59 . Preprints ViAsM12.36.
12. L.V. Hien L.H. Vu, V.N. Phat, Improved delay-dependent exponential stability of singular systems with mixed interval time-varying delays, IET Contr. Theory Appl. vol. 9, 2015, pp 1364-1375.
11. Ha Huy BANG and Vu Nhat HUY, A Study of Behavior of the Sequence of Norm of Primitives of Functions in Orlicz Spaces Depending on Their Spectrum, TOKYOJ. Math, Vol. 38, No.1, 2015 (Available online March 2015)
10. P. K. Anh and D.V. Hieu, Parallel hybrid methods for variational inequalities, equilibrium problems and common fixed point problems,
Vietnam Journal of Mathematics (Available online March 2015)
. Preprints ViAsM14.49.
9. P. K. Anh and D.V. Hieu, Parallel and sequential hybrid methods for a finite family of quasi $\phi$- asymptotically nonexpansive mappings, J. Appl. Math. Comput.,Volume 48, Issue 1-2, June 2015, pp 241-263. Preprints ViAsM14.50.
8. Nguyen Xuan Hong, The locally F-approximation property of bounded hyperconvex domains, Journal of Mathematical Analysis and Applications (Available online 1 April 2015) . Preprints ViAsM15.06.
7. T. T. H. An, W. Cherry, and J. T.-Y. Wang, Supplement and Erratum to “Algebraic degeneracy of non-Archimedean analytic maps” [Indag. Math. (N.S.) 19 (2008) 481–492], Indagationes Mathematicae, Volume 26, Issue 2, 16 March 2015, Pages 329–336.
6. Volker Mehrmann and Do Duc Thuan, Stability Analysis of Implicit Difference Equations Under Restricted Perturbations, SIAM. J. Matrix Anal. & Appl., 36(1), 178–202. (25 pages), Preprints ViAsM13.17.
5. Kévin Perrot and Trung Van Pham, Feedback Arc Set Problem and NP-Hardness of Minimum Recurrent Configuration Problem of Chip-Firing Game on Directed Graphs, Annals of Combinatorics, February 2015.
4. Huynh Van Ngai and Phan Nhat Tinh, Metric Subregularity of Multifunctions: First and Second Order Infinitesimal Characterizations, Mathematics of Operations Research, Preprints ViAsM12.12.
3. Nguyen Sum, On the Peterson hit problem, Advances in Mathematics, Volume 274, 9 April 2015, Pages 432–489, Preprints ViAsM13.25.
2. Nguyen Van Huan, On the complete convergence for sequences of random vectors in Hilbert spaces, Acta Mathematica Hungarica (Available online June 2015 ), Preprints ViAsM14.25.
1. Nam-Ky Nguyen and Tung-Dinh Pham, Searching for D-Efficient Equivalent-Estimation Second-Order Split-Plot Designs, Journal of Quality Technology, Vol. 47, No. 1, January 2015, Preprints ViAsM14.19.

37. Nguyễn H.V. Hung, Võ T.N. Quynh, Ngô A. Tuấn, On the vanishing of the Lannes–Zarati homomorphism Sur l'annulation de l'homomorphisme de Lannes–Zarati, Comptes Rendus Mathematique, Volume 352, Issue 3, 2014, 251–254
36. Le Mau Hai and Nguyen Xuan Hong, Subextension of plurisubharmonic functions without changing the Monge-Ampère measures and applications, Annales Polonici Mathematici, 112 (2014), no. 1, 55–66 , Preprints ViAsM13.23
35. Nguyen Quang Dieu and Phung Van Manh, Complete pluripolar graphs in C^N, Ann.Polon. Math. 112 (2014), 85-100 , Preprints ViAsM13.03
34. Nguyen Sum, On the Peterson hit problem of five variables and its applications to the fifth Singer transfer, East-West J. of Mathematics, Vol. 16, No 1 (2014), 47-62., Preprints ViAsM13.32
33. T.H. Dao Thi, J.M. Fourneau, N. Pekergin, F. Quessette, Time Parallel Simulation for Dynamic Fault Trees, Information Sciences and Systems 2014, 2014, pp 337-344, Preprints ViAsM13.50
32. Pham Ky Anh and Dang Van Hieu, Parallel and sequential hybrid methods for a finite family of asymptotically quasi φ-nonexpansive mappings, Journal of Applied Mathematics and Computing, July 2014, Preprints ViAsM14.50
31. Pham Ky Anh, Nguyen Buong and Dang Van Hieu, Parallel methods for regularizing systems of equations involving accretive operators, Applicable Analysis: An International Journal, Volume 93, Issue 10, 2014, Preprints ViAsM14.51
30. Phan Thanh Nam, Pubudu Nishantha Pathirana and Hieu Trinh, Convergence within a polyhedron: controller design for time-delay systems with bounded disturbances, IET Control Theory & Applications, 10 pp, DOI: 10.1049/iet-cta.2014.0628 , Print ISSN 1751-8644, Online ISSN 1751-8652
29. Ha Huy Bang and Vu Nhat Huy, Estimate the sequence of norm of primitives of functions in orlicz spaces through their spectrum, Tokyo Journal Of Mathematics (SCIE) (to appear), Preprints ViAsM14.08
28. Si Duc Quang, Finiteness problem of meromorphic functions sharing four small functions regardless of multiplicities, Internat J. Math., Vol. 25, No. 11 (2014) 1450102 (20 pages) DOI: 10.1142/S0129167X1450102X, Preprints ViAsM14.36
27. Nguyen Van Quang and Pham Tri Nguyen, Some strong laws of large number for double array of random upper semicontinuous functions in convex combination spaces, Statistics & Probability Letters, Volume 96, January 2015, Pages 85–94, Preprints ViAsM14.21
26. Gerd Dethloff and Pham Hoang Ha, Ramification of the Gauss map of complete minimal surfaces in ${\mathbb{R}}^3$ and ${\mathbb{R}}^4$ on annular ends, Annales de la faculté des sciences de Toulouse Sér. 6, 23 no. 4 (2014), p. 829-846, doi: 10.5802/afst.1426, Preprints ViAsM13.18
25. Si Duc Quang, Some extensions of the four values theorem of Nevanlinna-Gundersen, Kodai Math. J., Volume 36, Number 3 (2013), 579-595., Preprints ViAsM13.19.
24. Si Duc Quang and Le Ngoc Quynh, Two meromorphic mappings sharing 2n + 2 hyperplanes regardless of multiplicity, Journal of Mathematical Analysis and Applications, Volume 410, Issue 2, 15 February 2014, Pages 771–782, Preprints ViAsM13.06.
23. Tran Ngoc Ha, Do Duc Dong and Hoang Xuan Huan, A Novel Ant Based Algorithmfor Multiple Graph Alignment, Advanced Technologies for Communications (ATC), 2014 International Conference on, 15-17 Oct. 2014, 181 - 186, 978-1-4799-6955-5, Preprints ViAsM14.09
22. Ngo Thi Ngoan and Nguyen Quoc Thang, On some Hasse principles for algebraic groups over global fields. II., Proc. Japan Acad. Ser. A Math. Sci. Volume 90, Number 8 (2014), 107-112., Preprints ViAsM14.32.
21. Ngo Thi Ngoan and Nguyen Quoc Thang, On some Hasse principles for algebraic groups over global fields, Proc. Japan Acad. Ser. A Math. Sci. Volume 90, Number 5 (2014), 73-78., Preprints ViAsM14.31.
20. Nguyen Quoc Thang and Dao Phuong Bac, Some topics in geometric invariant theory over non-algebraically closed fields, Handbook of Group Actions, vol. II, Inter. Press. 2014, 451 - 477, ISBN-978-7-04-041389-2., Preprints ViAsM14.30.
19. Ta Thi Hoai An, William Cherry and Julie Tzu-Yueh Wang, Supplement and Erratum to “Algebraic degeneracy of non-Archimedean analytic maps” [Indag. Math. (N.S.) 19 (2008) 481–492], Indagationes Mathematicae, Available online 15 November 2014.
18. Nguyen Thac Dung and Keomkyo Seo Vanishing theorems for L^2 harmonic 1-forms on complete submanifolds in a Riemannian manifold, Journal of Mathematical Analysis and Applications, Available online 31 October 2014, Preprints ViAsM14.29.
17. Phan Hoang Chon and Le Minh Ha On May spectral sequence and the algebraic transfer II, Topology and its Applications, Volume 178, 1 December 2014, Pages 372–383, Preprints ViAsM12.35.
16. Xuan Huan Hoang, The Hung Nguyen, T. Thu Ha Doan and T. Anh Tuyet Duong An Efficient Ant Colony Algorithm for DNA Motif Finding, Knowledge and Systems Engineering, Advances in Intelligent Systems and Computing Volume 326, 2015, pp 589-601, Preprints ViAsM14.06.
15. Nguyen Van Huan, Nguyen Van Quang and Nguyen Tran Thuan Baum–Katz Type Theorems For Coordinatewise Negatively Associated Random Vectors In Hilbert Spaces, Acta Mathematica Hungarica, October 2014, Volume 144, Issue 1, pp 132-149, Preprints ViAsM13.30.
14. Le Thanh Nhan and Pham Hung Quy Attached primes of local cohomology modules under localization and completion, Journal of Algebra, Volume 420, 15 December 2014, Pages 475–485, Preprints ViAsM13.40.
13. Mai Viet Thuan, Le Van Hien and Vu Ngoc Phat Exponential stabilization of non-autonomous delayed neural networks via Riccati equations, Applied Mathematics and Computation, Volume 246, 1 November 2014, Pages 533–545, Preprints ViAsM12.32.
12. Nguyen Ky Nam and Aloke Dey, A Catalog of Orthogonally Blocked 3-Level Second-Order Designs with Run Sizes ≤ 100, Journal of Statistical Theory and Practice .
11. Andrew Rosalsky, Le Van Thanh, Nguyen Thi Thuy, On the Laws of Large Numbers for Double Arrays of Independent Random Elements in Banach Spaces, Acta Mathematica Sinica, English Series, August 2014, Volume 30, Issue 8, pp 1353-1364, Preprints ViAsM13.46.
10. Vu The Khoi, The Dijkgraaf-Witten invariants of circle bundles, Vietnam Journal of Mathematics(to appear)
9. Doan Trung Cuong, Fibers of flat morphisms and Weierstrass preparation theorem, Journal of Algebra, Volume 411, 1 August 2014, Pages 337–355, Preprints ViAsM13.07.
8. Mau Hai Le, Quang Dieu Nguyen and Xuan Hong Nguyen, Existence and compactness for the ∂-Neumann operator on q-Convex domains, Manuscripta Mathematica, February 2014, Preprints ViAsM13.02.
7. Vu The Khoi, Seifert volumes and dilogarithm identities, J. Knot Theory Ramifications DOI: 10.1142/S0218216514500254.
6. Dao Phuong Bac and Nguyen Quoc Thang, On the topology on group cohomology of algebraic groups over complete valued fields, Journal of Algebra, Volume 399, 1 February 2014, Pages 561–580, Preprints ViAsM12.24.
5. B. T. Kien and V. H. Nhu, Second-Order Necessary Optimality Conditions for a Class of Semilinear Elliptic Optimal Control Problems with Mixed Pointwise Constraints, SIAM J. CONTROL OPTIM. Vol. 52, No. 2, pp. 1166–1202, Preprints ViAsM12.15.
4. Tran Vu Khanh, Lower bound for the geomatric type from a generalized estimate in the $ $ -Neumann problem - A new approach by peak functions, Michigan Math. J. Volume 63, Issue 1 (2014), 1-224, Preprints ViAsM12.34.
3. Nguyen Thanh Qui and Nguyen Dong Yen, A Class of Linear Generalized Equations, SIAM Journal on Optimization 2014, Vol. 24, No. 1, pp. 210-231, Preprints ViAsM12.09.
2. P. N. Anh and L. D. Muu, A hybrid subgradient algorithm for nonexpansive mappings and equilibrium problems, February 2014, Volume 8, Issue 2, pp 727-738, Preprints ViAsM12.31.
1. Doan Trung Cuong, Local rings with zero-dimensional formal fibers, Journal of Algebra, Volume 403, 1 February 2014, Pages 77–92, Preprints ViAsM12.30.